MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X260MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X260MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3525-0260S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported, subtrochanteric fracture of the femur on (b)(6) 2019.The long gamma nail was used.On (b)(6) 2020, the nail was broken starting from the nail lag screw insertion hole.Tha scheduled for revision.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since provided x-ray images confirmed the reported nail breakage.A device inspection was not possible since the affected device was not returned.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.According to event description a revision was scheduled to revise the affected nail by a tha which would indicate that an adequate fracture healing is no longer be expected after an implantation period of approximately 4 months.Due to further details provided ¿the removal operation was already over.It seems difficult to recover the broken implant.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X260MM X 125
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key10076710
Report Number0009610622-2020-00253
Device Sequence Number3218279
Product Code HSB
UDI-Device Identifier04546540375698
UDI-Public04546540375698
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model Number3525-0260S
Device Catalogue Number35250260S
Device Lot NumberK05A0D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR